← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@karathine99

Hi Secretwhitepop:
I really wish doctors had better training when it comes to this but then again I dont feel the pharmaceutical companies strategize on how best to come off of these meds either.
I never thought of removing the beads from my pills. I have to agree that skipping a day has not served me well. I am going to try this.
Thanks
Katharine

Jump to this post


Replies to "Hi Secretwhitepop: I really wish doctors had better training when it comes to this but then..."

I agree! Some docs are aware of withdrawal issues, but too many aren’t. Since the half life of Effexor is so short, you should start feeling better once you get a steady (albeit smaller) dose back in your system.

I think I was fortunate. My doc (nurse practitioner) had me set appointments for her regularly once I explained that I was weaning off. (My weaning happened “between” doctors due to a family move. I think the former doc didn’t understand as much as my current doc)

Anyhow, take it slow and stead and make sure you ask family or a close friend if they are noticing anything awry. I put my family through a lot… lots of crying jags. It was awful!

Thankfully better now!